Alert archive / New York / Gale Warnings in 2011
Gale Warning 28, NWS New York, NY
NWS New York, NY issued this gale warning at Dec 15, 2011, 3:47 PM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2011, 3:47 PM EST (20:47 UTC)
- Expired
- Dec 16, 2011, 1:00 PM EST
- In force
- 21 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
924 WHUS71 KOKX 152047 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 347 PM EST THU DEC 15 2011 ...STRONG WINDS AND ROUGH SEAS TONIGHT AND FRIDAY... ANZ330-335-338-340-345-350-353-355-160515- /O.UPG.KOKX.SC.Y.0107.000000T0000Z-111216T0800Z/ /O.NEW.KOKX.GL.W.0028.111215T2047Z-111216T1800Z/ /O.UPG.KOKX.GL.A.0022.111216T0800Z-111216T1800Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 347 PM EST THU DEC 15 2011 ...GALE WARNING IN EFFECT UNTIL 1 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 1 PM EST FRIDAY. * LOCATION...COASTAL WATERS AROUND LONG ISLAND. * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 40 KT...BECOMING WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT LATE TONIGHT INTO FRIDAY MORNING. * SEAS/WAVES...ON THE OCEAN...5 TO 8 FT...BUILDING TO 6 TO 11 FT THIS EVENING...THEN SUBSIDING 5 TO 7 FT FRIDAY MORNING. ON LONG ISLAND SOUND...WAVES 2 TO 4 FT TONIGHT...BUILDING TO 3 TO 5 LATE TONIGHT INTO FRIDAY MORNING. * TIMING...HIGHEST WINDS AND SEAS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
726 WHUS71 KOKX 160242 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 942 PM EST THU DEC 15 2011 ...STRONG WINDS AND ROUGH SEAS OVERNIGHT AND FRIDAY... ANZ330-335-338-340-345-350-353-355-161100- /O.CON.KOKX.GL.W.0028.000000T0000Z-111216T1800Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 942 PM EST THU DEC 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * LOCATION...COASTAL WATERS AROUND LONG ISLAND. * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS 35 TO 40 KT... BECOMING WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT LATE TONIGHT INTO FRIDAY MORNING. * SEAS/WAVES...ON THE OCEAN...5 TO 11 FT...SUBSIDING 5 TO 7 FT BY FRIDAY MORNING. ON LONG ISLAND SOUND...WAVES 2 TO 5 FT. * TIMING...HIGHEST WINDS AND SEAS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
935 WHUS71 KOKX 160839 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 339 AM EST FRI DEC 16 2011 ...GALES THIS MORNING... ANZ330-335-338-340-345-350-353-355-161800- /O.CON.KOKX.GL.W.0028.000000T0000Z-111216T1800Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 339 AM EST FRI DEC 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * LOCATION...COASTAL WATERS AROUND LONG ISLAND. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS/WAVES...7 TO 11 FT ON THE OCEAN...AND 3 TO 5 FT ON LONG ISLAND SOUND. * TIMING...HIGHEST WINDS AND SEAS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
211 WHUS71 KOKX 161755 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1255 PM EST FRI DEC 16 2011 ...ROUGH CONDITIONS CONTINUE ON THE AREA WATERS... ANZ330-335-338-340-345-355-162300- /O.EXP.KOKX.GL.W.0028.000000T0000Z-111216T1800Z/ /O.NEW.KOKX.SC.Y.0108.111216T1800Z-111216T2300Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1255 PM EST FRI DEC 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. * LOCATION...LONG ISLAND SOUND IT ITS SURROUNDING BAYS...NEW YORK HARBOR...AND THE COASTAL ATLANTIC WATERS FROM SANDY HOOK TO FIRE ISLAND INLET OUT TO 20 NM. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...4 TO 7 FT ON THE OCEAN. * TIMING...HIGHEST WINDS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-162315- /O.EXP.KOKX.GL.W.0028.000000T0000Z-111216T1800Z/ /O.NEW.KOKX.SC.Y.0108.111216T1800Z-111217T0200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1255 PM EST FRI DEC 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. * LOCATION...COASTAL ATLANTIC WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT OUT TO 20 NM. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...5 TO 8 FT. * TIMING...HIGHEST WINDS AND SEAS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Dec 15, 12:56 PM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Dec 15, 12:56 PM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1256 PM EST THU DEC 15 2011
.SYNOPSIS...
A WARM FRONT WAS NORTH OF THE AREA AHEAD OF AN APPROACHING COLD
FRONT. THE COLD FRONT WILL MOVE THROUGH TONIGHT. HIGH PRESSURE
THEN RETURNS FOR FRIDAY AND SATURDAY. A WEAK COLD FRONT APPROACHES
FROM THE NORTH FRIDAY NIGHT AND REMAINS NEARBY INTO SUNDAY AS LOW
PRESSURE DEVELOPS OVER THE ATLANTIC. HIGH PRESSURE RETURNS ON
MONDAY. ANOTHER LOW APPROACHES THE AREA BY THE MIDDLE OF NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH THE MAIN FORCING NORTH OF THE AREA PRECIPITATION WAS
OCCURRING MAINLY JUST TO THE NORTH OF THE CWA. THE LIGHT RAIN
APPROACHING FROM THE WEST WAS WEAKENING SOMEWHAT. POPS STILL LOOK
OKAY THROUGH THIS AFTERNOON. THE WARM FRONT HAS LIFTED THROUGH
WITH RISING DEW POINTS AND EVEN SOME CLEARING ACROSS NEW JERSEY
AND INTO THE LOWER HUDSON VALLEY. WITH THE CLEARING HAVE BOOSTED
HIGH TEMPERATURES ACROSS NEW JERSEY AND THE LOWER HUDSON VALLEY A
FEW DEGREES...AND ALSO RAISED DEW POINTS.
GUSTS 25 TO 30 KT WITH MIXING IN THE WARM SECTOR WILL CONTINUE
THROUGH THIS AFTERNOON AND RAISED GUSTS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
THE COLD FRONT PASSES THROUGH THE TRI-STATE AREA WITHIN A COUPLE
OF HOURS OF MIDNIGHT...PRECEDING BY SCATTERED SHOWERS. ONCE
AGAIN...RAINFALL AMOUNTS ARE EXPECTED TO BE LIGHT. A GUSTY SW
FLOW MAY DIMINISH FOR A TIME EARLY THIS EVENING...BUT THEN RAMPS
UP BEHIND THE FRONT IN STRONG COLD ADVECTION EARLY FRI MORNING.
THERE MAY BE A PERIOD FROM 4 AM TO 10 AM WHERE GUSTS COULD
APPROACH 45 MPH. MODEL SOUNDINGS SHOW DEEP MIXING UP TO
85H...WITH WINDS OF 40 TO 50 KT IN THE MIXED LAYER.
SKIES WILL CLEAR BY DAYBREAK FRI WITH GUSTY NW WINDS CONTINUING
INTO THE AFTERNOON. GUSTS WILL GRADUALLY DIMINISH FROM THE LATE
MORNING ON.
HIGHS FRI WILL TOP OUT 45 TO 50...WHICH IS STILL A FEW DEGREES
ABOVE NORMAL.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
MODERATE TO HIGH CONFIDENCE IN THE FORECAST BETWEEN FRI AND
SUN...THEN UNCERTAINTY INCREASES WITH DECREASING CONFIDENCE AS
LARGE SPREAD IN MEDIUM RANGE FORECAST GUIDANCE CONTINUES FOR NEXT
WEEK.
LONGWAVE TROUGH REMAINS ACROSS THE EASTERN US T HIS WEEKEND WITH
HIGH PRES BUILDING IN AT THE SFC. SEVERAL SHORTWAVES WILL MOVE
THROUGH THE MID LEVEL FLOW...THE FIRST PASSING TO THE S FRI NIGHT
INTO SAT BUT PRECIP IS EXPECTED TO REMAIN S OF THE AREA. A WEAK
COLD FRONT WILL DROP DOWN FROM THE N FRI NIGHT AND REMAIN IN THE
VICINITY INTO SUN. MEANWHILE...CYCLOGENESIS WILL OCCUR OVER THE
WESTERN ATLANTIC ON SAT AND MODELS ARE HINTING AT A WEAK NORLUN
TYPE TROUGH SETTING UP BACK TOWARDS THE COAST. THE NAM IS THE MOST
AGGRESSIVE WITH THIS AND IS PRODUCING SOME LIGHT PRECIP LATE SAT
NIGHT INTO SUN MORNING. PROFILES WOULD BE COLD ENOUGH FOR
SNOW...BUT CONFIDENCE HAS NOT BEEN INCREASED TO INCLUDE POPS AT
THIS TIME...SO HAVE KEPT THE ISOLD FLURRIES IN THE FORECAST.
SPREAD IN MODEL GUIDANCE INCREASES AFTER THIS TIME AND BY MID WEEK
WILL BE CONTINGENT UPON A CLOSED UPPER LEVEL LOW PRESSURE SYSTEM IN
THE SOUTHWEST LIFTING ACROSS THE COUNTRY AND PHASING WITH THE
NORTHERN STREAM. HAVE STAYED CLOSE TO HPC GUIDANCE DURING THIS TIME
AND HAVE NOT MADE SIGNIFICANT CHANGES TO THE FORECAST...ALTHOUGH
TEMPS HAVE DECREASED A FEW DEGREES WHICH HAS CHANGED THE P-TYPE TO
-SN FOR INTERIOR ZONES MON NIGHT. THIS IS A LOW CONFIDENCE FORECAST
AND WILL LIKELY CHANGE IN THE COMING DAYS.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
HIGH CONFIDENCE VFR THIS AFTERNOON...EXCEPT ISOLATED MVFR CIGS
EARLY. COULD SEE BRIEF PERIODS OF LIGHT RAIN KSWF...BUT OTHERWISE DRY
WEATHER EXPECTED THROUGH MOST OF THE AFTERNOON.
HIGH CONFIDENCE OF SSW-SW WIND DIRECTION. WHILE THERE MAY BE A
TEMPORARY LULL IN SURFACE WIND SPEEDS EARLY...WIND GUSTS WILL
INCREASE THROUGH THE AFTERNOON...REACHING 25KT OR SLIGHTLY HIGHER
AT MOST TERMINALS.
FOR THIS EVENING...BAND OF SHOWERS WELL IN ADVANCE OF AN APPROACHING
COLD FRONT SHOULD REACH THE NYC TERMINALS BY ABOUT 23Z AND ONLY LAST
A COUPLE HR. POTENTIAL EXISTS FOR ISOLD RUMBLES OF THUNDER WITH THIS
BAND...BUT CONFIDENCE TOO LOW TO INCLUDE IN TAFS OTHER THAN
CARRYING CB. OTHERWISE RAINFALL SHOULD BE LIGHT ENOUGH THAT VSBYS
NOT EXPECTED TO BE BELOW MVFR. MARGINAL LLWS MAY ALSO BE POSSIBLE
DURING THIS TIME...WITH SW WINDS AT 2 KFT AGL INCREASING TO 45-50
KT.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: GUSTS TO 20-25KT LIKELY. SOME PEAK GUSTS TO
30 KT POSSIBLE. HIGH CONFIDENCE IN DIRECTION.
KJFK FCSTER COMMENTS: GUSTS TO 20-25KT LIKELY. SOME PEAK GUSTS TO
30 KT POSSIBLE. HIGH CONFIDENCE IN DIRECTION.
KLGA FCSTER COMMENTS: SOME PEAK GUSTS TO 30 KT POSSIBLE. HIGH
CONFIDENCE IN DIRECTION.
KTEB FCSTER COMMENTS: SOME PEAK GUSTS TO 25 KT POSSIBLE. HIGH
CONFIDENCE IN DIRECTION.
KHPN FCSTER COMMENTS: PEAK GUSTS TO 25 KT OR HIGHER POSSIBLE. HIGH
CONFIDENCE IN DIRECTION.
KISP FCSTER COMMENTS: GUSTS TO 20-25 KT LIKELY. SOME PEAK GUSTS
AT OR ABOVE 30 KT POSSIBLE.
OUTLOOK FOR 18Z FRI THROUGH MON...
FRI AFT...HIGH CONFIDENCE VFR. STRONG W WINDS WITH GUSTS 35-40 KT
...DIMINISHING.
SAT...HIGH CONFIDENCE VFR THROUGH EVENING. LOW
CHANCE OF SUB-VFR LATE WITH ANY FLURRIES AHEAD OF AN APPROACHING
COLD FRONT.
SUNDAY...LOW CHANCE OF SUB-VFR IN THE MORNING WITH ANY
FLURRIES ACCOMPANYING A COLD FRONT...OTHERWISE MEDIUM CONFIDENCE
VFR.
MON...MEDIUM CONFIDENCE VFR.
TUE...SUB-VFR CIGS/VSBYS POSSIBLE IN SHOWERS.
&&
.MARINE...
FORECAST GENERALLY ON TRACK.
SMALL CRAFT ADVISORY IN EFFECT INTO TONIGHT...THEN A GALE WATCH
HAS BEEN RAISED FOR LATE TONIGHT INTO FRIDAY AS STRONG COLD
ADVECTION FOLLOWS BEHIND A COLD FRONTAL PASSAGE. GUSTS UP TO 40 KT
ARE POSSIBLE. AHEAD OF THE FRONT...A STRONG SOUTHERLY FLOW WILL
PRODUCE GUSTS UP TO 30 KT ON THE OCEAN...AND 25 KT ON THE BAYS AND
SOUND. THUS...A SCA IS IN PLACE FOR TODAY AND THE FIRST HALF OF
TONIGHT.
SCA SEAS MAY LINGER INTO FRI NIGHT ON THE EASTERN OCEAN
WATERS...BUT THEN TRANQUIL CONDITIONS RETURN THROUGH SUN AS HIGH
PRESSURE BUILDS INTO THE AREA. THE PRES GRADIENT WILL TIGHTEN ON
MONDAY AS LOW PRES MOVES ACROSS SE CANADA WITH SCA CONDITIONS
POSSIBLE...HOWEVER THERE ARE LARGE DIFFERENCES IN THE STRENGTH OF
THIS SYSTEM.
&&
.HYDROLOGY...
NO SIGNIFICANT RAINFALL EXPECTED WITH THE FRONTAL SYSTEM TODAY AND
TONIGHT. RAINFALL AMOUNTS ARE FORECAST TO BE LESS THAN A TENTH OF
AN INCH.
THE NEXT CHANCE OF SIGNIFICANT PRECIPITATION ARRIVES DURING THE
MONDAY NIGHT THROUGH WEDNESDAY PERIOD. PRECIPITATION AMOUNTS AT
THIS TIME ARE QUITE UNCERTAIN...BUT MODERATE RAINFALL IS POSSIBLE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON FOR
ANZ330-335-338-340-345-350-353-355.
SMALL CRAFT ADVISORY UNTIL 3 AM EST FRIDAY FOR ANZ330-335-338-
340-345-350-353-355.
&&
SYNOPSIS...MALOIT/DW
NEAR TERM...MET
SHORT TERM...DW
LONG TERM...24
AVIATION...IRD/KCS
MARINE...24/MET/DW
HYDROLOGY...DWHazardous weather outlook, Dec 15, 3:37 PM EST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 337 PM EST THU DEC 15 2011 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-161100- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 337 PM EST THU DEC 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-161100- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 337 PM EST THU DEC 15 2011 ...GALE WARNING IN EFFECT UNTIL 1 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 3:51 AM EST | Gale Watch | OKX | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.